# SDR FDEA201009143378

- Difficulty date: September 14, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005183XF
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PIT FLOOR PANEL 183 XF HAS EDGE DAMAGE AND FASTENER HOLE DAMAGE. FABRICATED CENTER PIT PANEL 183 XF IAW FEDEX DWG SRZ 25-005, REV "H".
